# SDR RAIA00405035

- Difficulty date: May 30, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 11,895 hours, 11,342 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: C1460092
- Part serial: 1241
- Condition: Inoperative
- Location: Lt Engine
- Part time: 11,895 hours, 11,342 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EVV - LEFT ENGINE ANTI ICE FAIL MESSAGE.  MAINTENANCE DEFERRED NR 1 ENGINE ANTI ICE PER MEL.  SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING NR 1 ENGINE ANTI ICE VALVE.
